MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX STEMS; MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6

MEDACTA INTERNATIONAL SA MINIMAX STEMS; MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Model Number 01.13.106R
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 09/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2024: lot 180810: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-05-07.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold with no similar reported event during the period of review.Lot 180810a: (b)(4) items manufactured and released on 4-oct-2023.Expiration date: 2028-09-16.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical studies department: a revision surgery was performed one month after the primary total hip arthroplasty (tha) due to a periprosthetic fracture.X-ray images confirm the presence of a femoral fracture, and the initial positioning of the femoral stem appears appropriate.While specific details regarding the traumatic nature of the fracture are not provided, periprosthetic fractures are well-documented complications, particularly during the early postoperative period when the bone may be weakened from the surgical preparation of the femur.There is no indication of any device malfunction in this case.
 
Event or Problem Description
Femur fracture at about 1 month from primary.Head and stem were revised successfully.

Brand Name
MINIMAX STEMS
Common Device Name
MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 6
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20470018
Report Number3005180920-2024-00820
Device Sequence Number15333409
Product Code LZO
UDI-Device Identifier07630030803260
UDI-Public07630030803260
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.13.106R
Device Lot Number180810A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight74 KG